# SDR AUS20010500

- Difficulty date: May 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adj
- Location: Landing Gear
- Component: Landing Gear Po
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR PROXIMITY SWITCH OUT OF ADJUSTMENT.
